# SDR GLBA20110728G

- Difficulty date: July 27, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 40,128 hours, 42,651 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THEY HAD A FLAP DISAGREEMENT FAULT ON LANDING, RAN CHECKLIST OPERATED NORMALLY.  MX REPLACED THE FCU IAW EMM 27-50-06, SYS OPS CHECKED GOOD.
